Crohn's Disease Forum » Treatment » Remicade/Infliximab » Did anyone else get tachycardia while on infliximab


03-16-2015, 03:40 AM   #1
R20
 
Join Date: Oct 2014
Location: New Zealand
Did anyone else get tachycardia while on infliximab

Ever since i started having infliximab I've noticed i've had a fast heart rate. 100 bpm at rest. In the first month i had a few episodes of Fast Atrial Fibrillation Fast AF.

Has this happended to anyone else?

It could be a coincidence or something else as i was also started on Hydrocortizone just before the infliximiab was started. Docs reckoned it might just be my body reacting to the fact i am fighting crohns. Also suggested it was the steroids. But after dropping the steroids it continued since for another 11 months until the current day.
03-16-2015, 06:01 AM   #2
Johnnysmom
Forum Monitor
 
Johnnysmom's Avatar
 
Join Date: Oct 2011
Location: Cincinnati, Ohio

My Support Groups:
Have you occasionally taken anything for nausea? My son got this from Zofran which he would take maybe every other day when he was first diagnosed.
__________________
Mom of Johnny
Dx Oct 11 2011 Crohns disease
Prednisone done 12/30/11
6mp 50mg every day
Allopurinol 50mg -discontinued per new G.I. on 11/01/12
Multi Vitamin
Vitamin D3 1000mg
Prayer
04-13-2015, 10:01 AM   #3
MaryAnne
 
Join Date: Apr 2015
Location: Oakley, California
I am 58 years old. I have been having Remicade/Infliximad infusions for 3 years. Occasionally I get rapid heart rate. I had my last infusion 4 days ago. Last night I was at my book club and had a few glasses of red wine. I woke in the middle of the night with a rapid heart beat. I finally went back to sleep after about an hour. I'm not sure if it's the wine, the Remicade, or both? Anyone else have this experience? I do not have any other reaction to the Remicade. I do not take Benadryl when I have the infusion.
12-20-2015, 06:37 PM   #4
Forristicat
 
Forristicat's Avatar
 
Join Date: Dec 2015
Location: Canberra, Australian Capital Territory, Australia
Hi R20,

I have some SVT/A-fib, which appears to have been triggered by a bad reaction to Imuran/Azathioprine. Although I did wake up awhile ago before I had the bad reaction with some palps. So I guess it may be the Crohn's/inflammation?
10-19-2016, 09:15 PM   #5
warrior2
 
Join Date: Oct 2016

My Support Groups:
I get eye bounce and fast heart rate everytime I am on a higher dosages of prednisone.
While on remicade, 5th infusion coming up soon, nothings change.
10-20-2016, 01:10 PM   #6
JaimeM
Senior Member
 
JaimeM's Avatar
 
Join Date: Sep 2015
Location: United States, North Dakota

My Support Groups:
if you're having a flare of your crohns you can get a magnesium deficiency which can cause tachycardia.. I've noticed that for myself. If my heart starts getting out of whack a week of magnesium supplements seems to do the trick
__________________
Diagnosed Terminal Ileum Crohns 2008
Remicade 6yrs
Had a healthy baby boy 2014
Switched to Cimzia but didn't work 2015
Back to Remicade and added Azathioprine 2016
12-10-2017, 11:47 PM   #7
Ampat13
 
Join Date: Dec 2017
Location: Brisbane, Queensland, Australia
Hmm seems familiar I do have tachycardia after remicade .. stops me from my jogging as am worried for the heart rate to shoot beyond 180 190 ...
12-11-2017, 11:20 PM   #8
dzwilks
 
Join Date: Nov 2017
Location: Cleveland heights, Ohio
Hmm seems familiar I do have tachycardia after remicade .. stops me from my jogging as am worried for the heart rate to shoot beyond 180 190 ...
My heart starting racing when I was getting my second infusion of remicade. I had to stop the infusion and the remicade. That is a documented side effect. I notice some racing with Humira, that I just started some 17 years later, but it's tolerable. The Humira doesn't go straight into the bloodstream liked the remicade does.

Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Did anyone else get tachycardia while on infliximab
Thread Tools


All times are GMT -5. The time now is 08:33 PM.
Copyright 2006-2017 Crohnsforum.com